skin-hair-icon
Effects of Truderma Acne Kit
I was prescribed the Truderma Acne Kit because of the breakouts I was having on my face. However, the night creame is just making the spots all the more visible by turning them dark. Is that how it's supposed to function?
926 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop it.. Specific medicine required depends on the grade..Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It will not help reduce acne. The treatment of acne differs according to the grade of involvement. Some people have more oilyness on the face which results in breakouts. After completing treatment for controlling the active breakouts, tablets can be stopped and creams need to be continued to prevent recurrence. Diet and lifestyle modifications are also important. Please don't do any self treatment such as over the counter Steroid creams. Don't burst the pimples with your fingers as it can result in ugly scars. The marks and pores left behind after the pimples heal can also be treated. Please send your photos through online consult option for detailed prescription and diet advice.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Mifeprin kit side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.